# SDR CA090502003

- Difficulty date: April 26, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 13,875 hours, 12,946 cycles
- Engine: Ge CF343B1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1012
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT, COCKPIT BEGAN TO FILL WITH SMOKE SHORTLY AFTER, FLT CREW REPORTED APU OIL (C) MSG AND APU AUTO SHUTDOWN. COMPLIED WITH QRH AND RETURNED TO GATE.   MX INSPECTED AND FOUND APU FAILED ALONG WITH CONTAMINATED COALESCER SOCKS. REMOVED AND REPLACED LT AND RT COALESCER SOCKS AND RAN BOTH PACKS AND REPORTED NO ABNORMAL ODORS. APU PLACED ON MEL AND ACFT RETURNED TO SERVICE.  APU LATER REPLACED AND RAN BOTH ENGINES AND PACKS TWICE ON GROUND. NO FURTHER DEFECTS NOTED.
